# SDR YENA2024110501431

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 31,458 hours, 10,087 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#174, PUJ-FLL. 'INFLIGHT CREW REPORTED ODOR EVENT.  NO FLIGHT CREW ON BOARD AIRCRAFT TO FILL OUT ODOR REPORTING FORM; COMPLIED WITH INFORMATION NOTICE 2017-TO15 SECTION B2. IDENTIFIED ODOR TYPE 1 INSPECTED APU COMPARTMENT AND FOUND OIL CONTAMINATION IN APU INLET AND SURROUNDING  AREA.APU FOUND TO BE SOURCE OF ODOR. ACCOMPLISHED ECS DECONTAMINATION IAW AMM 21-00-00-615-802A DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-00-810-831--A  AIRCRAFT IS OK FOR SERVICE.'
